Please use this identifier to cite or link to this item:
Title: World-line condition and the noninteraction theorem
Author: Marqués Truyol, Francisco
Iranzo Fernández, Vicente
Molina, Alfred
Montoto i Gayete, Amadeu
Llosa, Josep
Keywords: Relativitat especial (Física)
Special relativity (Physics)
Issue Date: 1985
Publisher: The American Physical Society
Abstract: A 6N-dimensional alternative formulation is proposed for constrained Hamiltonian systems. In this context the noninteraction theorem is derived from the world-line conditions. A model of two interacting particles is exhibited where physical coordinates are canonical.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1985, vol. 31, núm. 2, p. 314-318
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
3326.pdf827.27 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.